# SDR FDEA201301250177

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 88,351 hours, 37,070 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE UNCONTROLLABLE AFTER TAKEOFF, RTB.   R & R CABIN OUTFLOW ACTUATOR, RIG & FUNCTIONAL CHECK GOOD IAW REF MM 21-31-20-4, MM 21-31-01/501.  PERFORMED RTS CPC1 & CPC2 ALL TEAST PASSED.  IAW REF MM 21-00-005 PRESSURIZED ACFT FOR OVER 45 MIN, NO LEAKS NOTED IN AREAS IDENTIFIED IN MTIS AND NO FAULTS APPEARED WITH SYS OP CK.  ACFT OK FOR SERVICE.
